Posted by Carl D (220.127.116.11) on November 01, 1999 at 02:37:37:
In Reply to: Anyone ever heard of pain med called Ultram for clusters? posted by Mike in TX on October 31, 1999 at 19:22:08:
Hi Mike in TX,
Last October, I was introduced to Ultram by my General practitioner (who tried, he really did). I took it off and on until July of this year. It is a strong drug , biggest side effect was itching (like a madman). After a while though, it started making me very sick and at one point was throwing up blood. That is when I was informed that Ultram is not intended for long term use, as it can tear up the stomache lining and possibly produce ulcers.
My experience was that it helped with my constant "ache" in the back of my head, my neck and my jaws, and took a slight edge off of the clusters, but for the most part - the pain of A CH shoots right through it. It may work for awhile, but then (if your chronic) it loses its effectiveness after a while.
They say it is non-addicting, but I believe it to be otherwise, since for two weeks after discontinuing use, I found myself Joanzing for it.
Right now I have nothing to deal with pain, and that SUCKS!!! Hope it works for you, but be careful.
Post a Followup